# SDR ASAA2023053043412

- Difficulty date: May 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 5,244 hours, 1,496 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED. WXR FAIL FLAG AND PWS FAIL FLAG. GROUNDED - YES. OMF SHOWS MAINTENANCE MESSAGE 34-43101 AND 34-43107 LOGGED ON PREVIOUS FLIGHT LEG. ACCOMPLISHED B737-9 FIM 34-41-00-810-818 AND 34-41-00-810-837 INITIAL EVALUATION SHOWS NO FAULTS DETECTED REF B737-9 AMM 34-41-00-710-801. GROUND VERIFICATION SUCCESSFUL.
